# SDR CALA2020020800367

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 79,489 hours, 9,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33401
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DR R3 EMERGENCY LT PWR SUPPLY (M33401) INOP REFER NR LP 9131097 DR R3 EMERGENCY LT PWR SUPPLY (M33401) REPLACED AND OP TEST FOUND NORMAL AS PER AMM 33-51-06 ADD EMP:V896992
